It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-31-2008, 11:24 AM   #1
Newbie
(female)
 
Join Date: Jul 2008
Location: california
Posts: 7
magnolia56 HB User
Unhappy Red skin rash on breast, under breast and around back

Yesterday after I woke up I saw that my entire left breast was covered in a red rash. I panicked and wanted to see a doctor but couldn't get in yesterday. Last night the rash has spread to under my left breast almost to my navel and around the left side of my back! The rash is red, the skin is smooth, no blisters or red dots but streaky in some areas. The skin is warm to the touch, radiating heat. My breast is tender. I also feel terrible, no energy, tired. What should I do? I was going to see a doctor today but figured it might just be a heat rash, but now I don't know. Please help!

P.S. I had been on PremPro for 8 years and just two weeks ago stopped and started taking Estroven Extra Strength. Could this be related?

Last edited by magnolia56; 07-31-2008 at 11:57 AM.

 
Sponsors Lightbulb
   
Old 07-31-2008, 01:21 PM   #2
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: Florida
Posts: 1,453
AuntieLeela HB UserAuntieLeela HB UserAuntieLeela HB UserAuntieLeela HB User
Re: Res skin rash on breast, under breast and around back

I think Estroven has black cohosh in it (maybe?)

Black cohosh is known for causing allergic reactions, rashes or worse.

Go to the doctor, it's probably nothing - but let the doc decide that 'cause it might be something serious. I never like any symptom that comes on fast, that would spook me enough to make an appt. Good luck!

 
Sponsors Lightbulb
   
Old 07-31-2008, 04:37 PM   #3
Newbie
(female)
 
Join Date: Jul 2008
Location: california
Posts: 7
magnolia56 HB User
Re: Res skin rash on breast, under breast and around back

[QUOTE=AuntieLeela;3671249]I think Estroven has black cohosh in it (maybe?)

Black cohosh is known for causing allergic reactions, rashes or worse.

Go to the doctor, it's probably nothing - but let the doc decide that 'cause it might be something serious. I never like any symptom that comes on fast, that would spook me enough to make an appt. Good luck! [/QUOTE]
Yes, Estroven is chock full of black cohosh. I've been on it two weeks and the rash broke out. I'm going to stop taking it now and see what happens. It's not really helping with night sweats either. If it doesn't clear up soon I'll go to the doctor, but it will have to be a walk-in clinic -- no medical insurance.

UPDATE: Now I feel like I have the flu (without any cold symptoms) just headaches, mild, slight nausea, loss of appetite, tired, can barely walk, dizziness/muddled head feeling, need to go to bed.

Last edited by magnolia56; 07-31-2008 at 08:38 PM.

 
Old 08-04-2008, 03:51 PM   #4
Senior Veteran
(female)
 
Join Date: Jan 2002
Posts: 5,818
ticker HB Userticker HB Userticker HB Userticker HB Userticker HB User
Re: Res skin rash on breast, under breast and around back

magnolia56, be sure to get photos of this rash. It is important documentation. Place something near it, like a coin or ruler, before photographing to give it size definition. Bring the photos with you to the doctor.

Please see a doctor about this.

Do the streaks resemble stretch marks?

 
Old 08-04-2008, 07:29 PM   #5
Newbie
(female)
 
Join Date: Jul 2008
Location: california
Posts: 7
magnolia56 HB User
Re: Res skin rash on breast, under breast and around back

[QUOTE=ticker;3676177]magnolia56, be sure to get photos of this rash. It is important documentation. Place something near it, like a coin or ruler, before photographing to give it size definition. Bring the photos with you to the doctor.

Please see a doctor about this.

Do the streaks resemble stretch marks?[/QUOTE]

Thanks for your reply, ticker. The rash is fading slowly, in order of where the rash first appeared on my skin. I asked a pharmacist what, if anything, to put on it and she said hydrocortisone cream. The flu-like symptoms went away the next day after I slept the night and have stopped taking the Estroven. I am sure it was a reaction to the supplement, a bad allergic reaction! Also, the streakiness didn't look like stretch marks, just a patchiness. Thanks for your help!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
rash on breast lizzylu Women's Health 0 06-24-2008 08:34 AM
skin reaction to adhesive strips from surgery BluEyez1031 Skin Problems 1 12-26-2007 10:08 AM
Very sensitive skin around anus, after rash. Dave99h Men's Health 0 09-02-2007 11:14 PM
raw skin on my hand, please advise! Epox Skin Problems 2 01-24-2007 03:50 PM
Rash on breast HHJ Women's Health 3 09-04-2005 03:54 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:50 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!